... insomnia but otherwise i'm holding up. I'm strongly considering stopping in a few weeks,no later than end of the month. I just can't imagine it gettin any worse than it is now. Would like mpvt as well as any others of you that might be interested in helping me become drug free.Could use some support a.s.a.p.thanx family
Congratulations on almost being off the Methadone. Just want to share the rule of thumb for methadone taper is the slower the better. So take it as slow as you can. I understand wanting to be done with it, but reducing too quickly may set ya up for a fall. Wouldn't want that. Might want to shot for tapering over the next 6 weeks rather than the next 3. Just a thought.
Good luck and keep us posted,
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Posted 10 Apr 2010 • 5 answers
Posted 31 Oct 2010 • 4 answers
Posted 5 Feb 2011 • 5 answers
Posted 24 Oct 2011 • 4 answers